# SDR 96ZZZX5572

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flow Valve
- Part number: 2H598
- Condition: Sticking
- Location: Lt Wing Deice
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING DEICE BOOTS DID NOT FULLY DEFLATE AFTER NORMAL CYCLE.  LEFT FLOW VALVE STUCK PARTIALLY OPEN.  INSTALLED NEW VALVE.  OPS CHECKED NORMAL.
